I had Botox done over 6 months ago in my forehead. The Botox is still very present in my forehead--I can feel it in there all the time, and it is like the Botox is moving around and causing more damage than it originally had. It created two very wide furrows in my forehead, and now it is also starting to create another two furrows on each side of the original furrows. I want it out of my body, is there any reverse treatment to get rid of it?
Is There a Way to Reverse Botox Effects?
Doctor Answers (2)
There isnt any reversal agent for Botox, but it should be gone soon
I would strongly recommend you return to see your Botox provider for additional exam and advice. There are occasional patients that the effects of Botox will last longer than 3-4 months and rarely up to 6 months.
There are occasions where Botox my be injected in one area and an adjacent muscle, which was not treated seems to work stronger. In reality there is a balance between many of the muscles in the orbital/forehead region. Occasionally when that balance is interrupted an adjacent line may look more prominent.
The changes you wee should be gone very soon. It would be of value to return to your provider to give her/him a chance to assess the changes and give you more specific advice
No reversal for Botox
In the forehead, there are no medications or methods to reverse the effects of Botox. other than time. Botox generally only lasts about 3-5 months, therefore at this point, it should be nearly completely gone.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.